标题:An LMI Approach to State Feedback H-infinity Control for Switched Singular Linear System.s
作者:Fu, Zhumu; Wang, Bin; Gao, Aiyun
通讯作者:Fu, ZM
作者机构:[Fu, Zhumu] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Wang, Bin] Henan Univ Sci & Technol, Elect & Informat Engn Coll, 更多
会议名称:International Conference on Advanced Material and Manufacturing Science (ICAMMS 2012)
会议日期:DEC 20-21, 2012
来源:MATERIALS RESEARCH AND APPLICATIONS, PTS 1-3
出版年:2014
卷:875-877
页码:835-+
DOI:10.4028/www.scientific.net/AMR.875-877.835
关键词:switched systems; singular systems; H-infinity control; state feedback;; LMIs
摘要:In this paper, the problems of state feedback H-infinity control for a class of switched singular linear systems are investigated. By constructing a novel switched.Lyapunov functional and convex combinations techniques, a sufficient condition established in terms of strict linear matrix inequalities (LMIs) is presented such that the system is asymptotically stable and satisfies H-infinity performance. An explicit expression for the state feedback stabilization sub-controller and switching rule are designed. The merits of the proposed criteria lie in their less conservativeness and relative simplicity, in which the closed-loop system satisfies H-infinity performance at each point in whole state-space through switching, although each sub-system doesn't satisfy the performance and even is not asymptotically stable. A numerical example is provided to illustrate the validity of the proposed methods.
收录类别:CPCI-S
资源类型:会议论文
TOP